MCULTP Midyear Meeting 2019: Colorado Springs, USA

Wann

14 – 16 März 2019

Wo

Pikes Peak Library District, Colorado Springs, USA

Description

Together, our section and the Pikes Peak Public Library District warmly invite you to join our Midyear Meeting, 14-16 March 2019 in Colorado Springs, Colorado, USA.

View of the Pikes Peak library space

Both section members and other library professionals interested in multicultural services are welcome to join the event. Just the Business Meetings are members only; the other presentations and library visits are open to all library colleagues and free of charge.

The physcial meeting will take place at 175 Chapel Hills Dr, Colorado Springs, CO 80920.

Online meetings:

  • Many of the Host Sessions will be streamed on Facebook Live on Pikes Peak Library District's Facebook page.
  • The two Business Meetings can also be joined remotely via Zoom (details to follow via the Section 32 email list).
  • Note regarding time zones: times are given in the local time zone at the time of the meeting: Mountain Daylight Time (GMT-6). Additionally, times for the two business meetings are given in Greenwich Mean Time. If you will be joining the business meetings on Zoom, please double-check the meeting times for your time zone, e.g. with www.worldtimebuddy.com

Tentative schedule

As of March 2018

Day One: Thursday 14 March 2019 10. 30 – 18.00

First session: Business meeting 10.30 – 12.45 local time (16:30 – 18:45 GMT)

10.00 – 10.30 Business meeting Registration
10.30 Welcome & Document check. Adjoa Boateng. Chair (5 mins)
10.35  Introductions, activity updates (25 mins) 
11.00 Chairs report. Adjoa Boateng. Section Action plan (10 mins)
11.10 Secretary’s report – Approval of minutes/actions from Kuala Lumpur, Malaysia, 2019. Mathilde Servet (5 mins)
11.15 Information Coordinators report. Lan Gao & Leslie Kuo (10 mins). Communication Strategy update
11.25  Financial report and Working group updates. Shelli Lake (10 mins)
11.35 – 12.45 WLIC 2019 Planning (ALL) (70 mins)

Lunch

Second session: Hosts presentations 13.45 – 18.00

13.45 – 14.00 Further Registrations
14:00-14:15 Welcome and introductions

Teona Shainidze Krebs Head of Adult Education, Pikes Peak Library District, Colorado Springs, Colorado

Adjoa K. Boateng Head of Information Management, BirdLife International, Cambridge, UK

14:15-15:15 Keynote Speaker

John Spears Chief Librarian and CEO, Pikes Peak Library District, Colorado Springs, Colorado

Title TBD

Coffee/Tea break

16:00-16:30 First Speaker

Joanna Rendon Nelson, Head of Young Adult Services, Pikes Peak Library District, Colorado Springs, Colorado

16:30-17:00 Second Speaker

Abby Simpson, Southeast Regional Manager, Pikes Peak Library District, Colorado Springs, Colorado

17:00-17:45

Panel Discussion, Questions and Answers

Facilitated by Amy Rodda, Head of Adult Services

Day Two: Friday 15 March 2019 9.15 – 18.00

First session: Hosts presentations 09.30 – 10.35

09:15-09:45

 First Speaker

Becca Cruz, Head of Creative Services, Pikes Peak Library District, Colorado Springs, Colorado

Title TBD

09:45-10:15 Second Speaker

Bret Lobello, Head of Regional History and Genealogy

Title TBD

Coffee/Tea break

Second session: Business Meeting 10.30- 13.00 local time (16.30 – 19.00 GMT)

10.30 – 13.00 Strategy and Action Plan/Award discussion continued
  • Where to have 2020 mid-year meeting?
  • Agenda to be decided
  • AOB

Working Lunch (TBC)

Second session: Continuation of Hosts sessions

13:30-15:30 Pioneers Museum presentation

Matt Maybury

17:00-20:00 Reception, Cheyenne Library

Day Three: Saturday 16 March 2019

Library visits and sightseeing
10:00 Garden of the Gods
11:30 Lunch
13:00 Glen Eyrie Castle tour
Ute Pass Library

Register for the event

To register, please send a brief email to both of these addresses: tshnaididzekrebs@ppld.org and ifla.mcultp@gmail.com.

Midterm Meeting, Library Services to Multicultural Populations, Immigrants, Marginalized, Minorities, Multicultural populations, Multilingualism, United States

Letzte Aktualisierung: 10 März 2019